Convergence properties of generalized Lupaş-Kantorovich operators

  • M. Qasim Baba Ghulam Shah Badshah University, Rajouri-185234, Jammu and Kashmir, India
  • A. Khan Aligarh Muslim University, Aligarh 202002, India
  • Z. Abbas Baba Ghulam Shah Badshah University, Rajouri-185234, Jammu and Kashmir, India
  • M. Mursaleen Aligarh Muslim University, Aligarh 202002, India; China Medical University Hospital, China Medical University, Taichung, Taiwan
Keywords: Lupaş operator, Kantorovich operator, Korovkin type theorem, convergence theorem, Voronovskaya type theorem
Published online: 2021-12-30

Abstract


In the present paper, we consider the Kantorovich modification of generalized Lupaş operators, whose construction depends on a continuously differentiable, increasing and unbounded function $\rho$. For these new operators we give weighted approximation, Voronovskaya type theorem, quantitative estimates for the local approximation.

Article metrics
PDF downloads: 465
Abstract views: 765
How to Cite
(1)
Qasim M., Khan A., Abbas Z., Mursaleen M. Convergence Properties of Generalized Lupaş-Kantorovich Operators. Carpathian Math. Publ. 2021, 13 (3), 818-830.